Spotting Or Birth Control

1 Replies
??? - July 9

I was due for my period on July 4th but I was on vacation for 8 days during that time & I did NOT want to have my period.. So I took some of my friends Birth Control Pills for about 5 days and I didnt end up getting AF but now I am having a drop or 2 of brown & pink stuff in my CM every couple of hours. I usually have VERY heavy periods. Do you think this is just spotting from the pill?

 

kim - July 9

yes, that's probably what is happening. i've tried that too for a vacation. my friend told me it would stop my period completely, but that didn't happen- i spotted big time my whole trip. are you usually on the pill? hope this helps.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?